Testosterone levels begin to diminish in men as they age. While you may not know it, the production of this male sex hormone peaks in your twenties. This means that after the age of 30, all bets are off. Low testosterone levels can have a negative impact on sex drive, muscle strength, and even mood. Sustanon is an oil-based injectable that is made by Organon Pharmaceuticals. The purpose of this drug is to elevate testosterone in men. This injectable is available in two different doses, which include Sustanon 250 and Sustanon 100.
- Age Defying Effects
- Product Speed
- Long Term Results
- Safe to Use
Some of the more common side effects are irritation or redness at the injection site, headache, nausea, changes in mood, irritability, breast pain, changes in libido, anxiety, acne, and persistent erections.
What is Actually in Sustanon?
There are four esterized testosterone compounds found in the 250mg version of this injectable. They include testosterone propionate (30mg), testosterone phenylpropionate (60mg), testosterone isocaproate (60mg), and testosterone decanoate (100mg). These four compounds are used together in order to help encourage consistent serum testosterone levels.
As far as dosage is concerned, you doctor will determine the best dosage for you, and this depends on your diagnosis. Once your blood work is examined, a prescription is provided.
How Often is Sustanon Needed?
Since this testosterone therapy is an injectable, it is not required on a daily basis. Typically Sustanon injections are given once every three weeks, but this does vary from person to person. This injection is administered by a doctor, and a large muscle is used for the injection site.
Are Side Effects Common?
Whether or not side effects occur really just depends on how you react to Sustanon. Some of the more common side effects are irritation or redness at the injection site, headache, nausea, changes in mood, irritability, breast pain, changes in libido, anxiety, acne, and persistent erections. Note that it is imperative to notify your physician of any other medications you are taking. This is to reduce the risk of side effects and drug interactions.